skip to content

Statistical Laboratory

Tips on using this search form

  • All search terms are case-insensitive
  • If you specify more than one search option (e.g. you search for both "Authors" and "Paper title") then the publications returned will be those that match all of your search terms
  • To reset the search form, click here
  • Currently displaying 2001 - 2020 of 2020 publications
Maximal solutions of the generalized subadditive inequality
JM Hammersley, GR Grimmett
(1974)
270
Expectation Consistency and Generalized Bayes Inference
AP DAWID, M STONE
– The Annals of Statistics
(1973)
1,
478
MARGINALIZATION PARADOXES IN BAYESIAN AND STRUCTURAL INFERENCE
AP DAWID, M STONE, JV ZIDEK
– JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY
(1973)
35,
189
Posterior expectations for large observations
AP DAWID
– Biometrika
(1973)
60,
664
Combining possibly related estimation problems
B Efron, C Morris
– Journal of the Royal Statistical Society. Series B. Methodological
(1973)
35,
379
Bayes estimates for the linear model
DV Lindley, AFM Smith
– Journal of the Royal Statistical Society. Series B. Methodological
(1972)
34,
1
Un-Bayesian implications of improper Bayes inference in routine statistical problems
M STONE, AP DAWID
– Biometrika
(1972)
59,
369
Expectation consistency of inverse probability distributions
AP DAWID, M STONE
– Biometrika
(1972)
59,
486
ON LIMITING NORMALITY OF POSTERIOR DISTRIBUTIONS
AP DAWID
– PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES
(1970)
67,
625
Local scoring rules for spatial processes
AP Dawid, M Musio
– A St A: Advances in Statistical Analysis
Diffusions, Markov Processes, and Martingales, VOlume 2
LCG Rogers
Home Page
P Sousi
Random labelled trees and their branching networks
GR Grimmett
– Australian Mathematical Society. Journal. Series A
30,
229
BIASED RANDOM WALK ON DYNAMICAL PERCOLATION
P Sousi
– Annals of Probability
Sharp-SSL: Selective high-dimensional axis-aligned random projections for semi-supervised learning
T Wang, E Dobriban, M Gataric, R Samworth
– Journal of the American Statistical Association
Discussion of Adaptive confidence intervals for the test error in classification by Laber and Murphy
RJ Samworth
– Journal of the American Statistical Association
Implied volatility: long maturity behavior
MR Tehranchi
Sandwich Boosting for Accurate Estimation in Partially Linear Models for Grouped Data
R Shah, E Young
– Journal of The Royal Statistical Society Series B-statistical Methodology
Liouville quantum gravity as a metric space and a scaling limit
JP Miller
– Proceedings of the International Congress of Mathematicians
Diffusions, Markov Processes, and Martingales, Volume 1
LCG Rogers

Frontpage talks

Statistics

24
Apr
Cambridge Statistics Clinic

Statistics

03
May
14:00 - 15:00: Title to be confirmed
Statistics

Cambridge Statistics Clinic